# SDR SWAA2012111509368

- Difficulty date: October 10, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 85,994 hours, 48,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6555726
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD TO SIDEWALL SUPPORT ANGLE IS CRACKED AT BS 727+4, RBL 37, WL 163.  REMOVED AND REPLACED ANGLE IAW SRM.
